Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Chest heaviness post meals, symptom of anxiety disorder, panic attacks on sleeping. Treatment?

Hi, I felt a very strange feeling in my chest , like a drop feeling, flip flop feeling, close to the heart ...especially after having meal, chronically, after eat spicy food. I did a search in internet, it is a symptom of anxiety disorder . Sometimes, i m also having a panic attack when i fall asleep. Please advice me.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
dear malibara , thanks for asking in healthcare magic.
let me try to explain you that whenever you eat spicy meal it stimulates increased secretion of acid in the stomach. this increased acidity give you the feeling of acidity or "heart burn". the acid secreted by cells in stomach is HCl (hydrchloric acid) and is essential in the process of digestion but excess of it damagaes the mucosal lining of the stomach and result in heart burn feeling and can ultimately result in ulceration of the wall if it persists for long duration.
therefore avoid eating rich spicy food. take curd which can give you some relief. also form habbit of drinking lot water. for panic attacks consult some Physician as medication will be adviced after examining you.
thanks and take care.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor